MAUDE Adverse Event Report: MASTERSCREEN; PLETHYSMOGRAPH, PRESSURE

MASTERSCREEN; PLETHYSMOGRAPH, PRESSURE
Model Number MASTERSCREEN PAED
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.The replacement for system box and paed controller was already sent to the customer.
 
Event or Problem Description
It was reported to vyaire medical that the masterscreen device was found to have a burned circuit board parts inside the system box when they turned on the power during installation.The customer confirmed that there was no patient involvement associated with the reported event.

Brand Name
MASTERSCREEN
Common Device Name
PLETHYSMOGRAPH, PRESSURE
MDR Report Key10353884
Report Number9615102-2020-00114
Device Sequence Number14061449
Product Code CCM
UDI-Device Identifier04250892900414
UDI-Public(01)04250892900414
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASTERSCREEN PAED
Device Catalogue Number171500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/31/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1